U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

how long does it take to get steroids out of your blooc system?

1 doctor answer4 doctors weighed in
Dr. Arthur Hoffman
Psychiatry 57 years experience
Depends: How long have those nasty steroids been in your ''blooc'' system. Now a bloocologist could help you, but i'm thinking it is in your blood. So tomorrow, bright and early, you call your physician. An endocrinologist will taper you. More in, longer out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 38-year-old member asked:

Can you tell me is it correct to take 8 steroid tablets at once?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Sorry: Don't know your diagnosis, strength of tablets, etc.
A 39-year-old member asked:

Is it okay that I do steroids at 21 y/o?

1 doctor answer2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Depends: Are you taking steroids on a doctor's prescription to treat some condition.? That would be ok. However are you taking them for athletic performance or body building? That can have serious consequences and is not recommended.
Dr. Ed Friedlander
Pathology 44 years experience
This is good advice. I've been around gyms quite a bit, and all the amateur bodybuilders I've known who have tried steroids would urge you not to. It's illegal, it's cheating, your small testicles will make it obvious, and you may do something impulsively that you'll regret terribly for the rest of your life. Go "natural" and enjoy a healthy, happy youth. Best wishes.
Jul 8, 2014
A 34-year-old member asked:

Is an oral steroid a pill?

1 doctor answer2 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 17 years experience
Yes: You already answered your own question. It is oral. It comes as a pill.
Atlantic City, NJ
A 21-year-old male asked:

I'm 21 old i started a t therapy cause of steroid pills i took with ED problems with a t level below 1 how long would i be 100% again? Weeks or months

1 doctor answer1 doctor weighed in
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
If u r using a: Topical testosterone it may take several weeks for everything to feel normal.
Saudi Arabia
A 19-year-old female asked:

In steroid therapy why there is ( neutrophilia ) ?!

1 doctor answer3 doctors weighed in
Dr. Michael Dugan
Specializes in Hematology
Steroids: Cause a demargination of neutrophils. That is to say a mobilization of neuts from tissue to circulation and release from vessel surface to "swim".

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 11, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.